Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 217808, 9 pages
http://dx.doi.org/10.1155/2015/217808
Research Article

Optimal Intervention Strategies for the Spread of Obesity

1Department of Mathematics Education, Chonnam National University, Gwangju 500-757, Republic of Korea
2Department of Mathematics, Kyungpook National University, Daegu 702-701, Republic of Korea

Received 16 March 2015; Accepted 3 June 2015

Academic Editor: Zhen Jin

Copyright © 2015 Chunyoung Oh and Masud M A. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chunyoung Oh and Masud M A, “Optimal Intervention Strategies for the Spread of Obesity,” Journal of Applied Mathematics, vol. 2015, Article ID 217808, 9 pages, 2015. https://doi.org/10.1155/2015/217808.